How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1371
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I'm losing my it feels..I am 35..I have very heavy

Customer Question

I'm losing my it feels..I am 35..I have very heavy periods,first off that are 30 days long and are only about 3 x a year....I'm bipolar. .I'm on Topamax, wellbutrin, and visteral. ...but I still have EXTREME bouts of anger,crying fits,heart racing sadness...suicidal thoughts as well ....I won't act though..I just think about it...I get frustrated. ...I want my old self back...please help me! Should I get a hysterectomy! ? Would that help,do I need hormones! ? I'm lost
Submitted: 5 months ago.
Category: Mental Health
Expert:  Dr. Z replied 5 months ago.
*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum. Hello and thank you for using JustAnswer. I cannot tell you if you should get a hysterectomy or hormone supplements as that is more inline with an OB/GYN or an endocrinologist, but I can tell you that hysterectomies and hormonal treatment typically will not resolve a Bipolar Disorder. May I ask, what are the current doses of your medication and for how long have you been taking them? Also what previous medications have you taken?

Related Mental Health Questions